Lyrica for Withdrawal symptoms treatment

We have 866 consumer reports for treatment of Withdrawal symptoms with Lyrica. Withdrawal symptoms used in 1% of cases.

Patients statistics on Withdrawal symptoms for Lyrica

Female
Male

Average weight in Lbs
193.27
213.85

Average height in Ft
5′ 6″
5′ 10″

Average age
54
44

Lyrica Circle Diagram 6 consumers of 866 reported about Withdrawal symptoms

  1. Cleo J. McDorman says:
    1.5 rating

    Lyrica for Polytoxicomania; Withdrawal symptoms

    Lyria helps me especially with my panic attacks, because I am reluctant to diazepam, I always have strong pain in the legs and Lyrica heals very well. Disadvantage with me atemnot whereby I have also still heavy Asthma.ich nehem for weeks 3 times 75 mg lyrica, the worst side effects with me are strong dizziness, confusion, sehstörungen.wer from you also these side effects? Holds the long time, or is that only at the beginning of the treatment?

  2. Shirley L. French says:
    3.5 rating

    Lyrica for Withdrawal symptoms

    After a few days of ingestion dizziness, gait, drunkenness, tingling, numbness, constipation and weight gain appeared. Neither hunger nor feeling satiated.To a feeling to be puffed up, the stomach bulged outwards. In addition, lack of concentration.

  3. James C. Wells says:
    4.5 rating

    Lyrica for Withdrawal symptoms

    because I take methadone irregularly in order to have an effect (Umanche days double – triple dose), then 2 days – like weekend – nothing despite take home regulation. For this I take Lyrica, which completely removes the beginning withdrawal symptoms and muscular pain, at the weekend I could not get up without methadone because of enormous back pain, with Lyrica I can even walk long distances without any problems. Methadone program for many years because of drug abuse, but no Beikonsum. Lysrica has become so important to me that I can get on weekends without the methadone dose, if I take Lyrica 75 mg, morning and evening. Although then balance and vision problems and enormous Wasserereinlagenrungen in the legs, he has absolutely no withdrawal syndromes.

  4. Magali E. Johnson says:
    4.5 rating

    Lyrica for Withdrawal symptoms; Anxiety disorders; Epilepsy; Sleep disorders; Depression

    Because of Benzodiazepim a horror withdrawal in an addiction clinic behind me. The drug TAVOR expidet was prescribed to me by my family doctor because of severe multivamous panic attacks, which came over me right after the radiation phase of my breast cancer. I was desperately looking for a solution to the dependence on Tavor for 2 years, and finally got the drug Lyrica with some other tablets as (relief) in the withdrawal clinic. I take 300 mg a day, 150 mg in the morning and 150 mg in the evening, plus 2 x 25 mg of Valdoxan, 50 mg of Eutyrox and 20 mg of Propra. At first I was very excited about Lyrica because it helped me a bit over the withdrawal (understated), which means pain and anxiety, etc. – now I take this tablet for 6 months and I’m pretty unhappy with it. During the first month my eating habits changed, I gained weight (from 80 kg to 97 kg in 5 months), followed by confusion, dizziness, panic attacks, walking difficulties and speech disorders. I thought it was the aftermath of the tablet withdrawal from Tavor. But that is not so, because in the second month, these side effects were worse, I had to dress myself completely new, as I increased again a dress size. In the third month, confusion and speech disorders, muscle aches and muscle weakness increased. I also needed a size more clothes, Fressattaken, most of the greed on sweets, degenerate into the boundless, and no one can tell me how to get this under control, unless I need exercise and vegetables and eat fruit. A thing of impossibility, with this mixture of my prescribed tablets. Due to this drastic overweight that sticks to me like a foreign body, I also got additional joint pain in my knee (I have always been a very sporty person but now ..) and I can barely go up and down the stairs. I already have an uncertain walk because of Lyrica. Now my sugar has gotten mixed up and water is leaving pretty often even though my drinking volume is extremely low. Since this should not be a letter of infinity, I have to abbreviate. my side effects from the Lyrica-Valdoxan-Eutyrox-Propra Compound are: Blisters in the face-Bone pain-Muscle weakness and muscle pain- Bone pain- Joint pain- Confusion phase- Disappearance- Food addiction- Nausea- Libido loss- Liver values Increased- Insecure aisle- Heel burning- Water retention- ( also in the legs) Diarrhea-Speech disorders-Wortfindungsstörungen- Stiffness in the body- flatulence – Schlappsein- Zuckerspiegel conspicuous- inner restlessness- I would really like to sell this tablet, but knows that this brings back withdrawal symptoms, so I’m still waiting for to my appointment with my neurologist, perhaps to find a solution. I wish all of you good luck and perseverance here in the Sanego forum. WE CREATE THAT AGAIN! My question: Has anyone skipped Lyrica? what is happening ? Need info about stopping Lyrica and Valdoxan because I’m terrified of that time.